Polynomial-time separation of a superclass of simple comb inequalities

Fleischer, L K and Letchford, A N and Lodi, A (2006) Polynomial-time separation of a superclass of simple comb inequalities. Mathematics of Operations Research, 31 (4). pp. 696-713. ISSN 0364-765X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Mathematics of Operations Research
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44376
Deposited By:
Deposited On:
11 Jul 2011 18:14
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Jan 2020 06:02